Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/18241

Title: Partially ample line bundles on toric varieties
Authors: Broomhead, Nathan
Ottem, John C.
Prendergast-Smith, Artie
Issue Date: 2015
Publisher: Cambridge University Press © Glasgow Mathematical Journal Trust
Citation: BROOMHEAD, N., OTTEM, J.C. and PRENDERGAST-SMITH, A., 2015. Partially ample line bundles on toric varieties. Glasgow Mathematical Journal, 58 (3), pp. 587-598.
Abstract: Ample line bundles are a fundamental concept in algebraic geometry, encapsulating the central notion of positivity. A natural extension of the notion of ampleness is that of q- ampleness, for nonnegative integers q. Roughly speaking, q-ample line bundles on a variety are those which \kill cohomology in degrees above q." Line bundles of this kind have been studied by a number of authors, including Andreotti{Grauert [AG], Sommese [Som], Demailly{Peternell{Schneider [DPS], and Totaro [Tot].
Description: This article was accepted for publication in the Glasgow Mathematical Journal [© Glasgow Mathematical Journal Trust ] and the definitive version is available at: http://dx.doi.org/10.1017/S001708951500035X
Version: Accepted for publication
DOI: 10.1017/S001708951500035X
URI: https://dspace.lboro.ac.uk/2134/18241
Publisher Link: http://dx.doi.org/10.1017/S001708951500035X
ISSN: 1469-509X
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
P-ample-25-8-14.pdfAccepted version338.18 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.